# SDR ASOA201000570

- Difficulty date: April 16, 2010
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Aircraft time: 26,362 hours, 22,423 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Isolation Mount
- Part number: SL23373
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD FS 621, NUT PLATE ISOLATOR BRACKET CRACKED AT 2ND ROW FROM BOTTOM LBL 27.50. R & R ISOLATOR IAW SRM 51-42-13.
